# SDR SWIA200617303

- Difficulty date: August 26, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 8,476 hours, 7,438 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Support Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SIDE CRACK AT AFT SIDE AT HANDRAIL SUPPORT BRACKET, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED DOUBLER AND ANGLES IAW CRJ200 REO 601R-52-11-702.
